# SDR CALA2025032003005

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A58108
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR PANEL 232PF DENTED AND CRUSHED ON EDGE.   RECEIVED NEW FLOOR PANEL 143A5810-8 P.O NO. 113242.3 APPLICABLE TO AIRCRAFT PER B737-800 AIPC 53-21-00 PREFORMED FIT CHECK IAW B737-800 AMM 53-21-00-801 STEPS 3.F.(7)(8) ESFR COMPLETED
